REAL

On the cones of classical groups

Domokos, Mátyás (2025) On the cones of classical groups. SERDICA MATHEMATICAL JOURNAL, 51 (3-4). pp. 367-390. ISSN 1310-6600

[img]
Preview
Text
2025-367-390.pdf - Published Version

Download (429kB) | Preview

Abstract

The cone of a classical group G is an affine G × G-variety. The aim of this note is to initiate its combinatorial study in the cases when G is the complex orthogonal or symplectic group (the case of the general linear group being well documented in the literature). The coordinate ring of the cone of G is a finitely generated commutative graded algebra. First the G × G-module structure of its homogeneous components is determined. This is used to compute the Hilbert series of this coordinate ring in the cases when G is the orthogonal group O(3), O(4), the special orthogonal group SO(4), and when G is the symplectic group Sp(4). It is concluded that the coordinate ring of the cone of O(3) is not Koszul, hence the vanishing ideal of this cone has no quadratic Gröbner basis (although it is minimally generated by quadratic elements). © 2025, Bulgarian Academy of Sciences, Institute of Mathematics and Informatics. All rights reserved.

Item Type: Article
Additional Information: Export Date: 14 February 2026; Cited By: 0; Correspondence Address: M. Domokos; HUN-REN Alfréd Rényi Institute of Mathematics, Budapest, Reáltanoda utca 13-15, 1053, Hungary; email: domokos.matyas@renyi.hu;
Uncontrolled Keywords: orthogonal group; Hilbert series; Gröbner basis; Ideal of relations; quantum groups; Symplectic group;
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Oct 2026 15:28
Last Modified: 21 Oct 2026 15:28
URI: https://real.mtak.hu/id/eprint/249017

Actions (login required)

View Item View Item